# SDR CA150429012

- Difficulty date: February 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: MS2764641
- Condition: Damaged
- Location: Cyclic Bellcrank
- Component: Cyclic Bellcran, Bell
- Component part number: 429001523
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  PILOT REPORTED INTERMITTENT COLLECTIVE CONTROL RESTRICTIONS AT VARIOUS POWER SETTINGS THROUGHOUT THE COLLECTIVE CONTROL RANGE.  ENGINEER REPORTED THE PROBLEM WAS BEING CAUSED BY MOISTURE INGRESS AND THEREBY LOSS OF LUBRICATION TO THE BEARINGS, PN MS27646-41 ON THE COLLECTIVE, LATERAL CYCLIC BELLCRANK, PN 429-001-523-103, IPB FIG 67-24, CAUSING CONTROL RESTRICTION.
